Journal of Lie Theory, Vol. 11, No. 2, pp. 381-413 (2001)

The Closure Diagrams for Nilpotent Orbits of Real Forms of E$_ 6$

Dragomir Z. Djokovic

Department of Pure Mathematics
University of Waterloo
Waterloo, Ontario, Canada N2L 3G1

Abstract: Let ${\cal O}_1$ and ${\cal O}_2$ be adjoint nilpotent orbits in a real semisimple Lie algebra. Write ${\cal O}_1\geq{\cal O}_2$ if ${\cal O}_2$ is contained in the closure of ${\cal O}_1.$ This gives a partial order on the set of such orbits, which is known as the closure ordering. We determine this ordering for the adjoint nilpotent orbits of the four noncompact real forms of the simple complex Lie algebra $E_6.$

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition